MAUDE Adverse Event Report: KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Spherical Cup Ø9 mm

KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Spherical Cup Ø9 mm
Model Number CTO09
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis.Subsequently, due to severe complex regional pain syndrome on postoperative day 4, with no improvement since then, a bone scintigraphy has been achieved, showing increased tracer uptake on both sides.A revision surgery was required 8 months later, during which the cup was not sealed.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.Based on the available information, the incident is not attributed to a manufacturing or design defect of the specific returned device.The available evidence suggests that patient-related factors may have contributed to the reported event.These factors may include allergies, infections, and inflammation.However, their individual contribution cannot be quantified.

Brand Name
Touch - CMC1 Prosthesis
Common Device Name
TOUCH® - CMC1 Prosthesis Spherical Cup Ø9 mm
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine reider
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key50260034
Report Number3024706750-2026-00086
Device Sequence Number10135700
Product Code SFA
UDI-Device Identifier07640181160075
UDI-Public07640181160075
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Replace
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCTO09
Device Catalogue NumberCTO09
Device Lot Number9232
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale